MAUDE Adverse Event Report: ABBOTT MEDICAL (CRM-SYLMAR) ENDURITY MRI PACEMAKER, SR; Implantable pulse generator, pacemaker (non-CRT)

ABBOTT MEDICAL (CRM-SYLMAR) ENDURITY MRI PACEMAKER, SR; Implantable pulse generator, pacemaker (non-CRT)
Model Number PM1172
Medical Device Problem Code Pacing Problem (1439)
Health Effect - Clinical Codes Arrhythmia (1721); Discomfort (2330)
Date of Event 04/24/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient presented to the clinic for a follow-up, experiencing an increased heart rate and not feeling well while walking.It was noted that the pacemaker exhibited a rate response issue.Programming changes were suggested; no intervention was performed.The patient was in stable condition.

Brand Name
ENDURITY MRI PACEMAKER, SR
Common Device Name
Implantable pulse generator, pacemaker (non-CRT)
Manufacturer (Section D)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key25157281
Report Number2017865-2026-09968
Device Sequence Number9543520
Product Code LWP
UDI-Device Identifier05414734509596
UDI-Public(01)05414734509596(10)P000082834(17)201231
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P140033
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 05/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2020
Device Model NumberPM1172
Device Lot NumberP000082834
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2026
Initial Report FDA Received Date05/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/13/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown